# SDR AALA202508293249

- Difficulty date: August 20, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,110 hours, 15,857 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 800 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER SRM 51-44-11-801 AND SRM 51-21-11.
